Advances in Differential Equations

On a class of $L^1$-illposed quasilinear parabolic equations

Shigeru Sakaguchi and Takashi Suzuki

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 4, Number 5 (1999), 671-696.

Dates
First available in Project Euclid: 15 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366030976

Mathematical Reviews number (MathSciNet)
MR1696349

Zentralblatt MATH identifier
0956.35068

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Sakaguchi, Shigeru; Suzuki, Takashi. On a class of $L^1$-illposed quasilinear parabolic equations. Adv. Differential Equations 4 (1999), no. 5, 671--696. https://projecteuclid.org/euclid.ade/1366030976.


Export citation